Global stability of steady solutions for a model in virus dynamics

Hermano Frid, Pierre Emmanuel Jabin, Benoît Perthame

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We consider a simple model for the immune system in which virus are able to undergo mutations and are in competition with leukocytes. These mutations are related to several other concepts which have been proposed in the literature like those of shape or of virulence - a continuous notion. For a given species, the system admits a globally attractive critical point. We prove that mutations do not affect this picture for small perturbations and under strong structural assumptions. Based on numerical and theoretical arguments, we also examine how, releasing these assumptions, the system can blow-up.

Original languageEnglish (US)
Pages (from-to)709-723
Number of pages15
JournalMathematical Modelling and Numerical Analysis
Issue number4
StatePublished - Jul 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Global stability of steady solutions for a model in virus dynamics'. Together they form a unique fingerprint.

Cite this